# SDR SWAA053922

- Difficulty date: December 7, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 59,807 hours, 45,242 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Bs 518d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 518D, BETWEEN STR 11R AND STR 13R.  REPAIRED SKIN PER SWA EA.
